Rd 6 - High Point

LocationHigh Point Raceway - Mount Morris, PA
TimeJune 13, 2020 - June 14, 2020

Friday

Jun 12, 2020

  • 9:00am
    Gates Open
  • 2:00pm - 7:00pm
    Registration - ATV & Bike - All Classes
  • 12:00am
    Gates Close

Saturday

Jun 13, 2020

  • 6:00am
    Gates Open
  • 7:00am - 8:45am
    Youth ATV & Micro Registration
  • 8:00am - 10:00am
    Youth ATV Race (1 hr event)
  • 8:05am - 9:45am
    ATV AM Registration
  • 9:15am
    50cc Micro ATV Racing (30 min event)
  • 10:00am
    50cc Micro Bike Racing (30 min event)
  • 10:05am
    ATV PM Registration
  • 11:00am
    ATV AM Race (2 hr event)
  • 1:30pm
    eMTB Registration
  • 2:00pm
    ATV PM Race (2 hr event)
  • 2:00pm
    Bike Registration
  • 4:30pm
    eMTB Racing
  • 6:30pm
    ePeeWee (STACYC) Racing: Bike Pro Row or Finish Line
  • 7:00pm
    Team Faith Non-Denominational Chapel Service; following social distancing guidelines
  • 7:30pm - 8:30pm
    Adult Pit Bike Race: Starting Line
  • 8:30pm
    Evening Activities: Mechanical Surfboard
  • 12:00am
    Gates Close

Sunday

Jun 14, 2020

  • 6:00am
    Gates Open
  • 7:00am - 7:45am
    Youth Bike Registration
  • 8:00am - 9:30am
    Youth Bike Race (90 min event)
  • 8:05am - 9:45am
    Amateur Bike Registration
  • 10:00am - 12:00pm
    Amateur Bike Race (2 hr event)
  • 10:45am - 12:45pm
    Pro Bike Registration
  • 1:00pm - 4:00pm
    Pro Bike Race (3 hr event)